Volume 6, Issue 3
A Spectral-Difference Method for Solving Two-Dimensional Vorticity Equations

Ben-yu Guo

J. Comp. Math., 6 (1988), pp. 238-257

Preview Full PDF BiBTex 0 354
  • Abstract

We construct a spectral-difference schemes for solving two-dimensional vorticity equation with a single periodical boundary condition. The conservation, the generalized stability and the convergence are proved. Both steady and unsteady problems are considered.

  • History

Published online: 1988-06

  • Keywords

  • AMS Subject Headings

  • Cited by